Paxil-a Q for women (maybe TMI)

Discussion in 'Fibromyalgia Main Forum' started by scottabir, Feb 26, 2003.

  1. scottabir

    scottabir New Member

    Well, I am not sure if I maybe pregnant or if Paxil is screwing with me. I just started Paxil 3 weeks ago and I am 5 days late with my period. I have a few pregnancy symptoms but I wanted to know if any other women have experienced menstraul cycle problems when starting Paxil.

    Thanks for all your help,
    Abi
  2. Lendi

    Lendi New Member

    I haven't taken paxil, but anti-depressants actually helped get my cycles back on track. But, the one thing I do know about anti-depressants is that everyone reacts differently to them so who knows. Is it normal for you to be late? If not, well even if so, you really should take a HPT or see you Dr. If you are pregnant you will need to discuss your meds to see which ones are safe for you to take. Good luck and I hope the outcome is the one you want. Hugs, Lendi
  3. bees

    bees New Member

    I'm taking Cipramil and that's messing with my periods-I haven't had one in months. It's really unnerving isn't it? I've taken about four pregnancy tests just to reassure myself! Have you taken a test just to set your mind at ease? Also I'd reccomend having a word with your doctor just so they know what's going on with you. Hope all gets back to normal soon.
  4. scottabir

    scottabir New Member


[ advertisement ]